Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    18
  • views
    10513

Day 85 - 4 months in

Megp264

1123 views

Wow... 4 months in.... and still not a whole lot of improvement. You could almost say that my acne is worse than when I started. And hey, maybe it WILL all clear up at the end of this process but I've said it once and I'll say it again: this process sucks 

 

Because things around here have been so hectic lately I keep forgetting to write in my accutane journal but again, not much has happened. No new side effects, not really any new acne -- just old acne getting worse. There seems to be a few cystic heads popping up on my back so those are super unpleasant when sleeping or leaning back against chairs. My face has been beet red most days (no, I haven't been in the sun enough for it to be sunburn or windburn) and sensitive to the stupidest of things like water and air. Splash water on it for 2 seconds and it starts to sting a little and get uncomfortable. Even just when I have moisturizer on it still hurts just a little, especially if I feel wind or random gusts of air from fans or whatever. I've tried switching moisturizers or laying off of the face washing a little and not a thing seems to be helping. Maybe it's time to bring back out that honey/milk/salt mask again. 

So, I was thinking about my dosage the other day and my persistent acne. Might it be possible that this is another "initial break out"? I had one when I started the 40mg, I had another when I started the 80mg, and now I'm back down to 40mg so I don't know, but it's just a thought. But it gives me hope that it will eventually go away. 

 

So that's all for this week. I have bloodwork on Tuesday and then my derm appointment on Thursday so I'll let you know how those go. Fingers crossed that they let me return to my higher dosage! 




3 Comments


I know first hand how difficult it can be to be so far in and to not be getting the results you want.  (i'm on spiro in my 2nd month and still struggling).  Know that accutane works for most people so don't give up.  You may need to consistently up your dosage to see results.  Keep us posted on what your derm says

 

Chin up hun.

Share this comment


Link to comment

I also like you three month have passed My face was full of pimples.Acne more than the first time I used acne.Now I do not how to continue or dícontinue.Please help me and tell me what I should do next...

 

Share this comment


Link to comment

@An Nhien the way I see it, we've got 3 months down and maybe a few more to go. We're technically halfway through and it would just be such a shame to just give up now. We would've wasted so much time, money, and emotional energy. So I say tough it out. We'll never know if the "4-5 month process" works if we don't go the whole course, right?

 

Hope this helps. 

@leelowe1 thank you for the kind words. It's good to know that I'm not alone in all of this!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×